\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Eigenvectors of homogeneous order-bounded order-preserving maps

  • Author Bio: E-mail address: hthieme@asu.edu
Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • The existence of eigenvectors associated with the cone spectral radius is shown for homogenous, order-preserving, continuous maps that have compact and order-bounded powers (iterates). The order-boundedness makes it possible to show the existence of eigenvectors for perturbations of the maps using Hilbert's projective metric, while the power compactness or similar compactness properties together with a uniform continuity condition let the eigenvectors of the perturbations converge to an eigenvector of the original map.

    Mathematics Subject Classification: Primary:47H07, 47J10;Secondary:47N60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. Akian, S. Gaubert and R. D. Nussbaum, A Collatz-Wielandt characterization of the spectral radius of order-preserving homogeneous maps on cones, arXiv: 1112.5968 [math. FA], 2012.
    [2] H. Bauer, Probability Theory and Elements of Measure Theory, sec. ed. , Academic Press, London, 1981.
    [3] G. Birkhoff, Uniformly semi-primitive multiplicative processes, Trans. Amer. Math. Soc., 104 (1962), 37-51.  doi: 10.1090/S0002-9947-1962-0146100-6.
    [4] E. Bohl, Eigenwertaufgaben bei monotonen Operatoren und Fehlerabschätzungen für Operatorgleichungen, Arch. Rat. Mech. Anal., 22 (1966), 313-332. 
    [5] E. Bohl, Monotonie: Lösbarkeit und Numerik bei Operatorgleichungen, Springer, Berlin Heidelberg, 1974.
    [6] F. F. Bonsall, Linear operators in complete positive cones, Proc. London Math. Soc., 8 (1958), 53-75. 
    [7] R. S. Cantrell and C. Cosner, Effects of domain size on the persistence of populations in a diffusive food-chain model with Beddington-DeAngelis functional response, Natur. Resource Modeling, 14 (2001), 335-367.  doi: 10.1111/j.1939-7445.2001.tb00062.x.
    [8] R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-diffusion Equations, John Wiley & Sons, Ltd. , Chichester, 2003.
    [9] R. S. CantrellC. Cosner and V. Hutson, Permanence in ecological systems with spatial heterogeneity, Proc. Royal Soc. Edinburgh Sect. A, 123 (1993), 533-559.  doi: 10.1017/S0308210500025877.
    [10] R. S. CantrellC. Cosner and V. Hutson, Ecological models, permanence and spatial heterogeneity, Rocky Mountain J. Math., 26 (1996), 1-35.  doi: 10.1216/rmjm/1181072101.
    [11] L. Collatz, Einschließungssatz für die Eigenwerte von Integralgleichungen, Math. Z., 47 (1941), 395-398. 
    [12] L. Collatz, Einschließungssatz für die charakteristischen Zahlen von Matrizen, Math. Z., 48 (1942), 221-226.  doi: 10.1007/BF01180013.
    [13] K. D. Deimling, Nonlinear Functional Analysis, Springer, Berlin Heidelberg, 1985.
    [14] R. M. Dudley, Real Analysis and Probability, sec. ed. , Cambridge University Press, Cambridge, 2002.
    [15] J. H. M. EversS. C. Hille and A. Muntean, Mild solutions to a measure-valued mass evolution problem with flux boundary conditions, J. Differential Equations, 259 (2015), 1068-1097.  doi: 10.1016/j.jde.2015.02.037.
    [16] K.-H. Förster and B. Nagy, On the Collatz-Wielandt numbers and the local spectral radius of a nonnegative operator, Linear Algebra and its Applications, 120 (1980), 193-205.  doi: 10.1016/0024-3795(89)90378-9.
    [17] P. Gwiazda and A. Marciniak-Czochra, Structured population equations in metric spaces, J. Hyperbolic Differ. Equ., 7 (2010), 733-773.  doi: 10.1142/S021989161000227X.
    [18] P. Gwiazda, A. Marciniak-Czochra and H. R. Thieme, Measures under the flat norm as ordered normed vector space (tentative title), in preparation.
    [19] K. P. HadelerR. Waldstätter and A. Wörz-Busekros, Models for pair formation in bisexual populations, J. Math. Biol., 26 (1988), 635-649.  doi: 10.1007/BF00276145.
    [20] K. P. Hadeler, Pair formation in age-structured populations, Acta Appl. Math., 14 (1989), 91-102.  doi: 10.1007/BF00046676.
    [21] S. C. Hille and D. T. H. Worm, Embedding of semigroups of Lipschitz maps into positive linear semigroups on ordered Banach spaces generated by measures, Integral Equations Operator Theory, 63 (2009), 351-371.  doi: 10.1007/s00020-008-1652-z.
    [22] W. Jin and H. R. Thieme, An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius, Disc. Cont. Dyn. Systems B, 21 (2016), 447-470.  doi: 10.3934/dcdsb.2016.21.447.
    [23] M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.
    [24] M. A. Krasnosel'skij, Je. A. Lifshits and A. V. Sobolev, Positive Linear Systems: The Method of Positive Operators, Heldermann Verlag, Berlin, 1989.
    [25] M. A. Krasnosel'skii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer, Berlin Heidelberg, 1984.
    [26] U. Krause, Positive Dynamical Systems in Discrete Time. Theory, Models and Applications, De Gruyter, Berlin, 2015.
    [27] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space (Russian), Uspehi Mat. Nauk (N. S. ), 3 (1948), 3-95, English Translation, AMS Translation, 1950 (1950), 128pp.
    [28] B. Lemmens, B. Lins, R. D. Nussbaum and M. Wortel, Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces, J. Analyse Math. , (to appear), arXiv: 1410.1056v2[math. DS]
    [29] B. Lemmens and  R. D. NussbaumNonlinear Perron-Frobenius Theory, Cambridge, Cambridge University Press, 2012.  doi: 10.1017/CBO9781139026079.
    [30] B. Lemmens and R. D. Nussbaum, Continuity of the cone spectral radius, Proc. Amer. Math. Soc., 141 (2013), 2741-2754.  doi: 10.1090/S0002-9939-2013-11520-0.
    [31] J. Mallet-Paret and R. D. Nussbaum}, Eigenvalues for a class of homogeneous cone maps arising from max-plus operators, Discr. Cont. Dyn. Sys. (DCDS-A), 8 (2002), 519-562.  doi: 10.3934/dcds.2002.8.519.
    [32] J. Mallet-Paret and R. D. Nussbaum, Generalizing the Krein-Rutman theorem, measures of noncompactness and the fixed point index, J. Fixed Point Theory and Appl., 7 (2010), 103-143.  doi: 10.1007/s11784-010-0010-3.
    [33] J. Mallet-Paret and R. D. Nussbaum, Asymptotic fixed point theory and the beer barrel theorem, J. Fixed Point Theory Appl., 4 (2008), 203-245.  doi: 10.1007/s11784-008-0095-0.
    [34] H. Neunzert, An introduction to the nonlinear Boltzmann-Vlasov equation, Kinetic Theories and the Boltzmann Equation, (Montecatini, 1981), Lecture Notes in Math. , Springer, Berlin, 1048 (1984), 60-110.
    [35] R. D. Nussbaum, Eigenvectors of nonlinear positive operators and the linear Krein-Rutman theorem, Fixed Point Theory, (E. Fadell and G. Fournier, eds. ), Springer, Berlin New York, 886 (1981), 309-330.
    [36] R. D. Nussbaum, Hilbert's projective metric and iterated nonlinear maps, Mem. Amer. Math. Soc. , Providence, 75 (1988), ⅳ+137 pp.
    [37] R. D. Nussbaum, Eigenvectors of order-preserving linear operators, J. London Math. Soc., 58 (1998), 480-496.  doi: 10.1112/S0024610798006425.
    [38] H. H. Schaefer, Positive Transformationen in lokalkonvexen halbgeordneten Vektorräumen, Math. Ann., 129 (1955), 323-329.  doi: 10.1007/BF01362375.
    [39] H. H Schaefer, Halbgeordnete lokalkonvexe Vektorräume. Ⅱ, Math. Ann., 138 (1959), 259-286.  doi: 10.1007/BF01342907.
    [40] H. H. Schaefer, Topological Vector Spaces, Macmillan, New York, 1966.
    [41] H. R. Thieme, Eigenvectors and eigenfunctionals of homogeneous order-preserving maps, arXiv: 1302.3905v1[math. FA], 2013.
    [42] H. R. Thieme, Comparison of spectral radii and Collatz-Wielandt numbers for homogeneous maps, and other applications of the monotone companion norm on ordered normed vector spaces, arXiv: 1406.6657v2[math. FA], 2014 (revised 2016).
    [43] H. R. Thieme, Spectral radii and Collatz-Wielandt numbers for homogeneous order-preserving maps and the monotone companion norm, Ordered Structures and Applications, (tentative title), Positivity Ⅶ (Zaanen Centennial Conference) (M. de Jeu, B. de Pagter, O. van Gaans, M. Veraar, eds. ), Birkhäuser, (2016), 415-467.
    [44] H. R. Thieme, Eigenfunctionals of homogeneous order-preserving maps with applications to sexually reproducing populations, J. Dynamics and Differential Equations, 28 (2016), 1115-1144.  doi: 10.1007/s10884-015-9463-9.
    [45] A. C. Thompson, On the eigenvectors of some not-necessarily-linear transformations, Proc. London Math. Soc., 15 (1965), 577-598. 
    [46] A. J. Tromba, The beer barrel theorem, a new proof of the asymptotic conjecture in fixed point theory, Functional Differential Equations and Approximations of Fixed Points, (H. -O. Peitgen, H. -O. Walther, eds. ), 484–488, Lecture Notes in Math. 730, Springer, Berlin Heidelberg 1979.
    [47] H. Wielandt, Unzerlegbare, nicht negative Matrizen, Math. Z., 52 (1950), 642-648.  doi: 10.1007/BF02230720.
    [48] K. Yosida, Functional Analysis, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 123 Springer-Verlag New York Inc. , New York, 1968.
    [49] P. P. ZabreikoM. A. Krasnosel'skii and Yu. V. Pokornyi, On a class of linear positive operators, Functional Analysis and Its Applications, 5 (1971), 272-279. 
  • 加载中
SHARE

Article Metrics

HTML views(1455) PDF downloads(138) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return